# SDR R61A201905220538

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 31,111 hours, 24,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 VENT FLAP DOOR IS DIFFICULT TO OPERATE. ADJUSTED L2 DOOR VENT FLAP ASSY IAW CMM 52-12-22.
